| Model Number |
1550325-08 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.It should be noted that the xience sierra, everolimus eluting coronary stent system (eecss), electronic instructions for use, states: note the product use by (expiration) date specified on the package.The investigation determined the reported device expiration issue appears to be related to the use error.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the patient presented with st-elevated myocardial infarction (stemi) and on (b)(6) 2021, a 3.25x08mm xience sierra drug eluting stent (des) was knowingly implanted in the patient, past the labeled expiration date of 3/1/2021.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.